# SDR DALA2017032402384

- Difficulty date: March 19, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 49,305 hours, 16,443 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Target
- Condition: Disengaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L4 DOOR DISARM HANDLE DOES NOT MOVE TO THE FULL DISARM (GREEN) POSITION.  TROUBLESHOT AND FOUND LH ( PROXIMITY SWITCH TARGET DISENGAGED FROM GIRT BAR. REINSTALLED TARGET ON GIRT BAR IAW AMDS WORKCARD AND LUBED GIRT BAR AND FLOOR FITTINGS. (8515281)
